# SDR HYIA836HC201108

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORROSION FOUND ON EXTERIOR SURFACE OF FORWARD KEEL SKIN AT RT ECS CUTOUT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIR PREFORMED IAW STS ENGINEERING SOULTIONS EA 12-2011-43. REPAIR PERFORMED BY TECH SERVICES UNDER W/O 17010.
